# SDR ASAA2015012611096

- Difficulty date: January 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,754 hours, 37,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1340
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON LT OTBD FOREFLAP, INBD L/E.  ACFT GROUNDED.  REPAIRED LT OTBD FOREFLAP IAW SRM 57-53-01-2R-1.  ACCOMPLISHMENT OF BLIND REPAIR FASTENERS REQUIRES INSPECTION AT EVERY C-CHECK INTERVAL, REF CARD, SN 5454714.
